Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

implantation bleeding?
avatar
kaylem45 posted:
Hey there.
I've never done anything like this but I've gone to doctors, friends and family trying to figure out what could possibly be going on but haven't gotten a helpful answer.

My problem is, I'm on NuvaRing birth control and have been for almost a year now and haven't had any problems with it until the past few weeks. I took it out on time on Feb 25th and started my period that day and it lasted about 5 days like it normally does. The only unusual thing about it was it was very light to where I could wear a regular size tampon for hours and it would be barely covered. The next Monday, I put my new NuvaRing in.

Well, after it stopped, about a week later, i started having light red, kind of pink very light spotting, along with very intense nausea and cramps to the point where I can't sleep and I can barely eat. It also doesn't help that I go from freezing with a blanket on me to feeling like I'm in an oven, poring sweat on and off all day and night, which, I don't know if that has anything to do with the situation or not. But, at first I just suspected my period got off cycle somehow but now I'm not so sure it's even a period. I've had many people suggest impantation bleeding but I don't really know what that is and the internet isn't very informative.

Me and my boyfriend have been having unprotected sex quite often so I don't know if pregnancy is a possibility or not. If anyone has been through a similar situation or has any advice, please let me know.
Reply


Spotlight: Member Stories

I'M 23 YO AND RECENTLY MARRIED (8-21-10) AND MY HUSBAND AND I ARE TRYING FOR OUR FIRST CHILD!! WELL I'M HOPING, HE'S JUST TRYING LOL

Helpful Tips

Constipation Tip! (Gross, I know.)
Hi Ladies! With every pregnancy my worst symptom has been my inability to poop. It's pretty disgusting, I know. HOWEVER, the only reason ... More
Was this Helpful?
119 of 196 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.